# SDR DALA1162536816

- Difficulty date: November 1, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED AND CORRODED ON CROWN & INSIDE STA 700-780 LBL 45.
